# SDR MWEA981014

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING FORWARD PASSENGER EMERGENCY SLIDE CAME LOOSE.  MTC REINSTALLED FORWARD PASSENGER EMERGENCY SLIDE.
